# SDR TRAX200700475

- Difficulty date: April 6, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 18,075 hours, 14,698 cycles
- Engine: Ge CF343B1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE SUPPORT BEAM LOWER WEB CRACKED AT FWD INBD NUT PLATE FOR ACCESS PANEL  [SUP 4-23-07]  REPAIRED IAW ALL FAA APPROVED DATA.
